Triple M Syndrome Associated With Concurrent Durvalumab and Olaparib Therapy in Metastatic Cholangiocarcinoma: A Case Report.

IF 0.6 Q4 ONCOLOGY
Case Reports in Oncological Medicine Pub Date : 2026-06-22 eCollection Date: 2026-01-01 DOI:10.1155/crom/1318038
Oliver Nilsen, Clare Senko, Allison Collins, Nicola Tomkins, Daniel Buckley, Andrew Weickhardt, Niall Tebbutt
{"title":"Triple M Syndrome Associated With Concurrent Durvalumab and Olaparib Therapy in Metastatic Cholangiocarcinoma: A Case Report.","authors":"Oliver Nilsen, Clare Senko, Allison Collins, Nicola Tomkins, Daniel Buckley, Andrew Weickhardt, Niall Tebbutt","doi":"10.1155/crom/1318038","DOIUrl":null,"url":null,"abstract":"<p><p>Triple M syndrome is a rare and life-threatening overlap presentation of myocarditis, myositis and myasthenia gravis, secondary to immune checkpoint inhibition. We report a case of an 80-year-old female with metastatic cholangiocarcinoma, presenting with progressive asthenia, ptosis and dysphagia, following completion of six cycles of combination chemotherapy and immunotherapy, durvalumab. Her symptoms emerged 2 weeks after the commencement of maintenance therapy with immune checkpoint inhibitor, durvalumab, and poly(ADP-ribose) polymerase inhibitor, olaparib. Biochemical investigations were suspicious for myocarditis, myositis and type 2 respiratory failure due to myasthenic crisis. Clinical findings supported the diagnosis of triple M syndrome, and she was treated with high-dose steroids, intravenous immunoglobulin and supported with non-invasive ventilation. The patient initially improved; however, her admission was complicated by a fatal retroperitoneal haemorrhage. Our case highlights the need to consider serious immune-related adverse events and escalate prompt management for overlap syndromes in the context of immunotherapy and poly(ADP-ribose) polymerase inhibitors.</p><p><strong>Trial registration: </strong>ClinicalTrials.gov identifier: NCT06441747.</p>","PeriodicalId":9636,"journal":{"name":"Case Reports in Oncological Medicine","volume":"2026 ","pages":"1318038"},"PeriodicalIF":0.6000,"publicationDate":"2026-06-22","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://www.ncbi.nlm.nih.gov/pmc/articles/PMC13284893/pdf/","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Case Reports in Oncological Medicine","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.1155/crom/1318038","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2026/1/1 0:00:00","PubModel":"eCollection","JCR":"Q4","JCRName":"ONCOLOGY","Score":null,"Total":0}
引用次数: 0

Abstract

Triple M syndrome is a rare and life-threatening overlap presentation of myocarditis, myositis and myasthenia gravis, secondary to immune checkpoint inhibition. We report a case of an 80-year-old female with metastatic cholangiocarcinoma, presenting with progressive asthenia, ptosis and dysphagia, following completion of six cycles of combination chemotherapy and immunotherapy, durvalumab. Her symptoms emerged 2 weeks after the commencement of maintenance therapy with immune checkpoint inhibitor, durvalumab, and poly(ADP-ribose) polymerase inhibitor, olaparib. Biochemical investigations were suspicious for myocarditis, myositis and type 2 respiratory failure due to myasthenic crisis. Clinical findings supported the diagnosis of triple M syndrome, and she was treated with high-dose steroids, intravenous immunoglobulin and supported with non-invasive ventilation. The patient initially improved; however, her admission was complicated by a fatal retroperitoneal haemorrhage. Our case highlights the need to consider serious immune-related adverse events and escalate prompt management for overlap syndromes in the context of immunotherapy and poly(ADP-ribose) polymerase inhibitors.

Trial registration: ClinicalTrials.gov identifier: NCT06441747.

转移性胆管癌合并Durvalumab和Olaparib联合治疗的三重M综合征:1例报告。
三联M综合征是一种罕见且危及生命的心肌炎、肌炎和重症肌无力的重叠表现,继发于免疫检查点抑制。我们报告一例80岁女性转移性胆管癌患者,在完成了6个周期的联合化疗和免疫治疗(durvalumab)后,表现为进行性虚弱、上眼睑和吞咽困难。她的症状出现在免疫检查点抑制剂durvalumab和聚(adp -核糖)聚合酶抑制剂olaparib维持治疗开始2周后。生化检查可疑为心肌炎、肌炎及2型呼吸衰竭所致肌无力危象。临床结果支持三联M综合征的诊断,给予大剂量类固醇、静脉注射免疫球蛋白和无创通气支持。患者最初有所改善;然而,她的入院因致命的腹膜后出血而复杂化。我们的病例强调需要考虑严重的免疫相关不良事件,并在免疫治疗和聚(adp -核糖)聚合酶抑制剂的背景下升级对重叠综合征的及时管理。试验注册:ClinicalTrials.gov标识符:NCT06441747。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
11
审稿时长
16 weeks
期刊介绍: Case Reports in Oncological Medicine is a peer-reviewed, Open Access journal that publishes case reports and case series related to breast cancer, lung cancer, gastrointestinal cancer, skin cancer, head and neck cancer, paediatric oncology, neurooncology as well as genitourinary cancer.
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书